# SDR SWIA200616651

- Difficulty date: April 23, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 13,161 hours, 10,935 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4300
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLT SPLR FAULT" STATUS MESSAGE.  REPLACED RIGHT IB FLIGHT SPOILER PCU.  OPERATIONAL CHECK GOOD IAW 27-52-01.
